| Model Number |
4628-003 |
| Medical Device Problem Code |
Communication or Transmission Problem (2896)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/14/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No product was returned for evaluation.Should new relevant information become available, a supplemental report will be submitted.H3 other text : device not returned.
Event or Problem Description
It was reported that out of range issues occurred between the transmitter and pump greater than 15 minutes, with no continuous glucose monitor (cgm) sensor readings.There was no reported adverse impact to the customer¿s blood glucose level.No additional information was provided.Multiple attempts were made by tandem technical support to obtain additional information; however, the customer did not respond.